# SDR HALA2023051000024

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 12,671 hours, 2,799 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,133 hours, 2,509 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFO TO MX: DURING CRUISE BRIEF ECAM (2X) ENG.1 FIRE LOOP A FAULT. ECAMS CLEARED AFTER APPROX 3 SECS. NOTED BY MAINTENANCE. PERFORMED OPERATIONAL TEST OF THE ENG. FIRE AND OVERHEAT DETECTION TEST I.A.W. AMM 26-12-00-710-002-B. TEST O.K.
